# SDR USAA020068

- Difficulty date: January 23, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N391US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23313
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 65C3649221
- Condition: Cracked
- Location: Wing
- Part time: 47,034 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND LEFT MLG BEAM SUPPORT FITTING 1 INCH LONG VERTICAL CRACK, TOP INBOARD FASTENER FROM BEAM PIN SLOT TO FTG EDGE.  REPLACED FITTING PER BOEING SB 737-57-1216 REV 2 DATED 5/6/99 AND EA 73242.  (M)
